MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4+ R

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4+ R
Model Number 02.12.0024R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-feb-2020.Lot 173659: (b)(4) items manufactured and released on 11-oct-2018.Expiration date: 28.09.2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r lot.174563 (k090988).Batch review performed on 11-feb-2020.Lot 174563: (b)(4) items manufactured and released on 13-nov-2017.Expiration date: 02.11.2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size 4/10 mm r lot.171074 (k121416).Batch review performed on 11-feb-2020.Lot 171074: (b)(4) items manufactured and released on 23-may-2017.Expiration date: 08.05.2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown, 1 year and 10 months after primary.The surgeon revised the femoral component, inlay and tibial tray.The surgery was completed successfully.The inlay has been replaced with a 12 mm implant.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 4+ R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9698647
Report Number3005180920-2020-00036
Device Sequence Number2824776
Product Code JWH
UDI-Device Identifier07630030862403
UDI-Public07630030862403
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Model Number02.12.0024R
Device Catalogue Number02.12.0024R
Device Lot Number173659
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;